# SDR DHLA201100519

- Difficulty date: June 1, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 94,040 hours, 29,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME DEFORMED STA 1580.000 L21 TO 19L PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 2, SHEET 6, SRM 53-4-1 FIG 51 SHEET 21. REMOVED DEFORMED FRAME SEGMENT & EXISTING ANGLES IAW SRM 51-1-20D. FABRICATED NEW FRAME SEGMENT IAW SRM 53-4-1 FIG 51, SHEET 21, ITEM A, SRM 53-2-0 FIG 2, SHEET 1, SRM 51-2-0 FIG 52, SHEET 2, SRM 53-2-0, FIG 2, SHEET 6, SRM 53-2-0 FIG 2 SHEET 7-8 TR NR 53-110, DATED 11-10-00. HEAT TREATED TO T6 IAW SRM 51-1-1 PG 1-13-17. NDT INSPECTED NEW FRAME SEGMENT IAW NDT SPM PART 8, SRM 51-1-0A TR 51-144.  NO CRACK OR CORROSION FOUND.  CLEANED, TREATED & PRIMED AREA & EXISTING ANGLES IAW SRM 51-1-8B. INSTALLED NEW FRAME SEGMENT & EXISTING ANGLES IAW SRM 51-1-11 SRM 51-1-21, SRM 51-1-20D.
